MathSciNet Relay Station
MathSciNet bibliographic data
MR2139526 (2006b:55009) 55P42 (55P43 55P60)
Casacuberta, Carles; Gutiérrez, Javier J. Homotopical localizations of module spectra. Trans. Amer. Math. Soc. 357 (2005), no. 7, 2753–2770 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement